MathSciNet Relay Station
MathSciNet bibliographic data
MR2799787 65L99 (34A45 34E10)
Iqbal, S.; Javed, A. Application of optimal homotopy asymptotic method for the analytic solution of singular Lane-Emden type equation. Appl. Math. Comput. 217 (2011), no. 19, 7753–7761.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement